MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15312-VFE
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "the context was a hemodialysis catheter was inserted with success in the patient.The test of the catheter was ok.Patient had the hemodialysis.Machine stated that the catheter had an issue.When patient came back from hemodialysis, it was observed the catheter was kinked.Patient is fine, no medical intervention necessary, no consequence for the patient." this doctor reported that a similar issue had already happened 2 or 3 other times with this reference.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one connector assembly from a hemodialysis kit for analysis.Signs of use were observed.Visual analysis of the connector assembly revealed scratches on the luer hubs.Additionally, indentations were observed on the extension lines at the location of the clamps.No other defects or anomalies were observed.Visual analysis of the catheter body could not be performed as it was not returned by the customer.The returned connector assembly was functionally tested per the instructions for use (ifu) provided with this kit.The ifu states "flush hub connection assembly with sterile normal saline for injection and clamp extension lines to contain saline within lumen(s)." a lab inventory syringe filled with water was used to flush each extension line.The connector assembly was flushed successfully, and no abnormalities were observed.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested." the customer report of a catheter body kink could not be confirmed through investigation of the returned sample.The customer returned one connector assembly for analysis, and no obvious defects or anomalies were observed.The returned connector assembly passed all relevant functional testing.A device history record review was performed, and no relevant findings were identified.Without the catheter body returned to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20894330
Report Number9680794-2024-01219
Device Sequence Number7716092
Product Code MSD
UDI-Device Identifier10801902112870
UDI-Public(01)10801902112870(11)240212(17)270131(10)33F24A0925(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15312-VFE
Device Lot Number33F24A0925
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer01/03/2025
03/14/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date01/07/2025
03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.; NOT REPORTED.
Patient SexUnknown